# SDR AU981414

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: LW117751
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER PISTON PIN PLUG WORN EXCESSIVELY.    PART TC:  1,773.
